# SDR ASOA20140310040H

- Difficulty date: March 10, 2014
- Submitted: March 14, 2014
- Operation: Air carrier
- Aircraft: N14907
- Make and model: Emb EMB-145LR
- Aircraft serial: 145468
- Aircraft time: 26,861 hours, 21,060 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 12020334048
- Condition: Cracked
- Location: Frame 77
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK INSPECTION, THE LT AFT FUSELAGE SKIN WAS FOUND TO BE CRACKED AT A RIVET ON FRAME 77 BETWEEN S8-9L.  MAINTENANCE REMOVED THE DAMAGE AND INSTALLED A BUSHING REPAIR,  ACFT WAS APPROVED FOR RETURN TO SERVICE.
